sexologist-icon
Curdy whitish vaginal discharge b
Hello,i have found a curdy whitih vaginal discharge after and before menses with pruritis. what is this? pls help me. and suggest some medicine
339 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

It's likely to be fungal infection. Avoid using ordinary soap. Maintain hygiene. Consult Doctor for check up.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
its infection
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.